# SDR CALA2013081200559

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 47,930 hours, 16,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85401
- Condition: Corroded
- Location: Bs 947-962
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA,  R2 DOOR ZEE ANGLE HAS SURFACE CORROSION LOCATED BETWEEN BS 947.5 AND 962 IN SEVERAL AREAS ALONG THE SURFACE.  REMOVED, VERIFIED, TRANSFERED HOLES AND INSTALLED ZEE ANGLE IAW DWG 147A8540-1 AND SRM 51-40-02.
